# SDR DALA2016111008532

- Difficulty date: October 20, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 73,869 hours, 32,491 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Box Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDEBOX BEAM AT LEVEL OF FR43 CRACK WAS FOUND IN FR43 FLANGE AND ATYPICAL CRACK FOUND IN FR43 WEB. REPAIR PER ERA 550228-14
